Author Topic: ear ache from withdrawal  (Read 189 times)

[Buddie]

ear ache from withdrawal
« on: March 14, 2013, 03:45:07 am »
At this point it seems the withdrawal is going down a list of things it can trigger from my body. First the insomnia and brain fog. Then muscle and joint pain. Now throat and chest tightness. As of an hour ago my ear drums started itching with a little discomfort. Feels like an ear infection. What's next? :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ear ache from withdrawal
« Reply #1 on: March 14, 2013, 03:55:18 am »
This sounds pretty normal. I completely freaked out when it all started happening to me, but now I just look at it like the brain turning little switches on and off to see what's what, after being turned off for so long with all the pills. Like a little kid who always gets told off for flicking light switches on and off.. it's the brain exploring itself and connecting all the wiring again :) Just seems to take a lot longer to learn how to turn the lights off again after you turn them on  :idiot:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.